Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 25, Number 4

Symmetric cubic surfaces and $\mathbf{G}_{2}$ character varieties
Philip Boalch and Robert Paluba.
J. Algebraic Geom. 25 (2016), 607-631
Abstract, references and article information
Full-text PDF
MathSciNet review: 3533182
Deformation of tropical Hirzebruch surfaces and enumerative geometry
Erwan Brugallé and Hannah Markwig.
J. Algebraic Geom. 25 (2016), 633-702
Abstract, references and article information
Full-text PDF
MathSciNet review: 3533183
The two-dimensional Contou-Carrère symbol and reciprocity laws
Denis Osipov and Xinwen Zhu.
J. Algebraic Geom. 25 (2016), 703-774
Abstract, references and article information
Full-text PDF
MathSciNet review: 3533184
Canonical bundle formula and base change
Kentaro Mitsui.
J. Algebraic Geom. 25 (2016), 775-814
Abstract, references and article information
Full-text PDF
MathSciNet review: 3533185
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website